# SDR AALA20140208001

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N634AA
- Make and model: Boeing 757223
- Aircraft serial: 24592
- Aircraft time: 73,097 hours, 25,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 3 DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT RT NR 3 DOOR, OPERATIONS CHECKED NORMAL.
